# SDR SWAA2025071189333

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 13,709 hours, 7,527 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL CRACKED.  REPAIRED R/H HORIZONTAL STAB FWD UPPER SLIDING SEAL IAW EA 25-153-01834.  TIME LIMITED REPAIR.
